Specific code 2015 ICD-9-CM Diagnosis Code 969.4
Poisoning by benzodiazepine-based tranquilizers
  • 2015
  • Billable Thru Sept 30/2015
  • Non-Billable On/After Oct 1/2015

  • ICD-9-CM 969.4 is a billable medical code that can be used to indicate a diagnosis on a reimbursement claim, however, 969.4 should only be used for claims with a date of service on or before September 30, 2015. For claims with a date of service on or after October 1, 2015, use an equivalent ICD-10-CM code (or codes).
Convert to ICD-10-CM: 969.4 converts approximately to:
  • 2015/16 ICD-10-CM T42.4X1A Poisoning by benzodiazepines, accidental (unintentional), initial encounter
  • 2015/16 ICD-10-CM T42.4X2A Poisoning by benzodiazepines, intentional self-harm, initial encounter
  • 2015/16 ICD-10-CM T42.4X3A Poisoning by benzodiazepines, assault, initial encounter
  • 2015/16 ICD-10-CM T42.4X4A Poisoning by benzodiazepines, undetermined, initial encounter
Disease Synonyms
  • Benzodiazepine overdose
  • Poisoning by benzodiazepine
  • Poisoning by benzodiazepine tranquilizer
  • Poisoning by benzodiazepine-based tranquilizer
Applies To
  • Chlordiazepoxide
  • Diazepam
  • Flurazepam
  • Lorazepam
  • Medazepam
  • Nitrazepam
ICD-9-CM codes are used in medical billing and coding to describe diseases, injuries, symptoms and conditions. ICD-9-CM 969.4 is one of thousands of ICD-9-CM codes used in healthcare. Although ICD-9-CM and CPT codes are largely numeric, they differ in that CPT codes describe medical procedures and services. Can't find a code? Start at the root of ICD-9-CM, check the 2015 ICD-9-CM Index or use the search engine at the top of this page to lookup any code.